# SDR COEA2018011301805

- Difficulty date: January 13, 2018
- Submitted: January 16, 2018
- Operation: Air carrier
- Aircraft: N805HC
- Make and model: Aerosp ATR42-500
- Aircraft serial: 625
- Aircraft time: 23,740 hours, 29,691 cycles
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Condition: Dirty
- Location: Fuel Tank
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

ABORTED TAKEOFF DUE TO A FUEL CCAS LIGHT ILLUMINATED BETWEEN 80-90 KTS.     MAINTENANCE TROUBLESHOT AND SUMPED THE FUEL TANKS,  CHECKED AND CLEANED ALL FUEL PROBE CONNECTORS  IN FLAP WELL. CHECKED GOOD.
